MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX EPIDURAL CATHETER; CATHETER, CONDUCTION, ANESTHETIC

SMITHS MEDICAL ASD, INC. PORTEX EPIDURAL CATHETER; CATHETER, CONDUCTION, ANESTHETIC
Catalog Number 24-1301-22
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other: device has not been returned to date.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the connector on the device completely snapped off.There was patient involvement and no adverse event/human harm.
 
Additional Manufacturer Narrative
D9.Date returned to mfg: 09-may-2024.H6.Investigation codes: updated.Investigation summary: one used decontaminated sample of 007/374/418, which is part of the 24-1301-22 nrfit connector, and one sample of lockit plus - which isn´t part of claimed 24-1301-22 - were received without their original packaging for evaluation.Received samples were visually inspected and there was no problem found.According to the event description the claimed issue was observed at the connector, which wasn´t part of the received samples.Thus, we were unable to further investigate the issue and the root cause remains unknown.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
PORTEX EPIDURAL CATHETER
Common Device Name
CATHETER, CONDUCTION, ANESTHETIC
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19182297
Report Number3012307300-2024-03016
Device Sequence Number17962032
Product Code BSO
UDI-Device Identifier15019517073935
UDI-Public(01)15019517073935(17)260603(10)4138095
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K062005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2026
Device Catalogue Number24-1301-22
Device Lot Number4138095
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2024
Supplement Date Received by Manufacturer05/20/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown